# SDR PNSA000206

- Difficulty date: February 3, 2000
- Submitted: March 6, 2000
- Operation: Air carrier
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 441139
- Aircraft time: 7,714 hours, 7,282 cycles
- Engine: Garrtt TPE3318
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

DURING TAXI OIL PRESSURE INDICATED LOWER THAN NORMAL.  RETURNED TO BLOCK.  SERVICED OIL, OPS CHECKED OK.
